Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/16074

Title: Calabi-Yau pointed Hopf algebras of finite Cartan type
Authors: YU, Xiaolan
ZHANG, Yinhuo
Issue Date: 2013
Citation: Journal of Noncommutative Geometry, 7 (4), p. 1105-1144
Abstract: We study the Calabi–Yau property of pointed Hopf algebra U(D,λ) of finite Cartan type. It turns out that this class of pointed Hopf algebras constructed by N. Andruskiewitsch and H.-J. Schneider contains many Calabi–Yau Hopf algebras. To give concrete examples of new Calab–Yau Hopf algebras, we classify the Calabi–Yau pointed Hopf algebras U(D,λ) of dimension less than 5.
Notes: Yu, XL (reprint author), Hangzhou Normal Univ, Dept Math, Hangzhou 310036, Zhejiang, Peoples R China. xlyu@hznu.edu.cn; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/16074
Link to publication: http://www.ems-ph.org/journals/show_abstract.php?issn=1661-6952&vol=7&iss=4&rank=6
DOI: 10.4171/JNCG/144
ISI #: 000329996100005
ISSN: 1661-6952
Category: A1
Type: Journal Contribution
Validation: ecoom, 2015
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
artikel311.91 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.